Free Access
Volume 31, Number 7, 1997
Page(s) 805 - 825
Published online 31 January 2017
  1. H. W. ALT, L. A. CAFARELLI, 1981, Existence and regularity for a minimum problem with free boundary, J. Reine angew. Math. 325, 105-144. [EuDML: 152360] [MR: 618549] [Zbl: 0449.35105] [Google Scholar]
  2. C. CUVELIER, R. M. S. M. SCHULKES, 1990, Some numerical methods for the computation of capillary free boundaries governed by the Navier-Stokes equations, Siam Review 32, 355-423. [MR: 1069895] [Zbl: 0706.76027] [Google Scholar]
  3. M. C. DELFOUR, 1990, Shape Derivatives and Differentiability of Min Max, in « Shape Optimization and Free Boundaries, M. C. Delfour and G. Sabidussi (eds.) », Kluwer, Dordrecht, pp. 35-111. [MR: 1260973] [Zbl: 0780.49029] [Google Scholar]
  4. M. C. DELFOUR, J. P. ZOLÉSIO, 1991, Anatomy of the shape Hessian, Ann. Mat. Pura Appl. (4) 158, 315-339. [MR: 1145103] [Zbl: 0770.49025] [Google Scholar]
  5. M. C. DELFOUR, J. P. ZOLÉSIO, 1991, Velocity method and Lagrangian formulation for the computation of the shape Hessian, SIAM J. Contrat Optim. 29, 1414-1442. [MR: 1132189] [Zbl: 0747.49007] [Google Scholar]
  6. M. FLUCHER, M. RUMPF, 1997, Bernoulli's free-boundary problem, qualitative theory and numerical approximation, J. Reine angew. Math. 86. [EuDML: 153910] [MR: 1450755] [Zbl: 0909.35154] [Google Scholar]
  7. P. R. GARABEDIAN, 1956, The mathematical theory of three dimensional cavities and jets, Bull. Amer. Math. Soc, 62, 219-235. [MR: 78824] [Zbl: 0074.41502] [Google Scholar]
  8. J. HASLINGER, R. NEITTAANMÄKI, 1996, « Finite element approximation for optimal shape, material and topology design », John Wiley. [MR: 1419500] [Zbl: 0845.73001] [Google Scholar]
  9. O. PIRONNEAU, 1984, « Optimal shape design for elliptic Systems », Springer Verlag. [MR: 725856] [Zbl: 0534.49001] [Google Scholar]
  10. J. SOKOLOWSKI, J. R. ZOLÉSIO, 1992, « Introduction to Shape Optimization», Springer Verlag. [MR: 1215733] [Zbl: 0761.73003] [Google Scholar]
  11. T. TIIHONEN, J. JÄRVINEN, 1992, On fixed point (trial) methods for free boundary problems, in « Free boundary problems in continuum mechanics », S. N. Antontsev, K.-H. Hoffmann, A. M. Khludnev (eds.), ISNM 106, Birkhauser Verlag, Basel, pp. 339-350. [MR: 1229552] [Zbl: 0817.35135] [Google Scholar]
  12. J. P. ZOLÉSIO, 1979, « Identification de domaines par déformations», Thèse d'état, Univ. Nice. [Google Scholar]
  13. J. P. ZOLÉSIO, 1990, Introduction to shape optimization problems and free boundary problems, in « Shape Optimization and Free Boundaries », M. C. Delfour and G. Sabidussi (eds.), Kluwer, Dordrecht, pp. 397-457. [MR: 1260983] [Zbl: 0765.76070] [Google Scholar]
  14. J. P. ZOLÉSIO, 1994, Weak Shape Formulation of Free Boundary Problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci., XXI, 1, 397-457. [EuDML: 84165] [MR: 1276761] [Zbl: 0807.49018] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you